Does Hawthorn Cause Stomach Cramping?
Answered by: Susan Eagles
Question from: Peggy
Posted on: October 04, 2006



Does this herb cause cramping in the stomach. I also would like to know the name of a book to buy that has most or all the herbs listed (medicinal) and their side effects.



Hawthorn does not cause cramping in the stomach. It has no known side effects.

There are many excellent herbal books that describe the use of herbs. If you are not very familiar with the use of herbs as medicine, I recommend David Hoffman’s "The New Holistic Herbal", because it gives excellent holistic information on how and when to use herbs, as well as combinations to use for health and illness.

Most herbs do not have side effects. If they do have side effects, or are not recommended in certain health conditions, this information is stated in all good herbals.

For information on other good herbals that we have recommended for questions sililar to yours, please see our website www.richters.com. Choose "Q&A" from the main menu, then enter "book" for the Q&A search.

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.